ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Sachdev, PL and Rao, Srinivasa Ch and Enflo, BO (2005) Large-Time Asymptotics for Periodic Solutions of the Modified Burgers Equation. In: Studies In Applied Mathematics, 114 (3). 307A-323.

Sachdev, PL and Enflo, BO and Rao, CS and Vaganan, Mayil B and Goyal, Poonam (2003) Large-time asymptotics for periodic solutions of some generalized Burgers equations. In: Studies in Applied Mathematics, 110 (2). pp. 181-204.

This list was generated on Wed Oct 23 06:20:29 2019 IST.